# SDR DL76P071178

- Difficulty date: September 5, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 43,461 hours, 20,363 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311T3065127
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BY MTC ON PDC WALK AROUND FOUND NUMBER 2 ENGINE PYLON INBOARD NACELLE STRUT ACCESS DOOR MISSING FWD TO CDL PER 54-53-03 NEEDS DOOR MFG 311T3065-127.  REPLACED ACCESS DOOR, MCO/PLACARD REMOVED.
